# SDR SWAA2022022830527

- Difficulty date: December 7, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 62,726 hours, 36,969 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER T/E PANEL ABOVE PYLON AFT TIP LOWER BULB SEAL SUPPORT WEB IS CRACKED ON FWD FLANGE / REMOVED AND REPLACED LT WING UPPER T/E PANEL ABOVE PYLON AFT TIP LOWER BULB SEAL SUPPORT WEB P/N 115A2982-9 IAW. SRM 51-40-02 AND AIPC 57-50-00-25 88920U 16DEC18
